# SDR 05FDEA01115

- Difficulty date: April 25, 2005
- Submitted: April 26, 2005
- Operation: Air carrier
- Aircraft: N402FE
- Make and model: Airbus A310-203
- Aircraft serial: 201
- Aircraft time: 31,806 hours, 28,327 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TOP OF RIGHT WING AT RIB 20 SKIN JOINT I/B SIDE OF SPLICE HAS 4 FASTENERS SHOWING CRACK INDICATION USING NDT METHOD.  REMOVED CRACKS IAW EA 6-5720--87800.
